# SDR 07FDEA00929

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Zone 800
- Component: Door
- Component part number: A528101540000
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON LT MLG DOOR, DELAMINATED SKIN.  REPAIR WAS PERFORMED BY FILL OUT THE DELAMINATED AREA IAW LHT SDR.
